# SDR DALA1215480697

- Difficulty date: February 17, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1540 BETWEEN STR 25 & 26L.  FRAME FOUND TO BE OUT OF LIMITS, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR SPLICE IAW 757 SRM 53-00-07 DURING HMV AT ST AEROSPACE SAN ANTONIO.
